# SDR AALA20072486

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 2054
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS - EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED PORTABLE LIGHT ASSEMBLY AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
